# SDR SWAA2019090536618

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,816 hours, 24,906 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CAME OUT OF SLIDE PACK.  REPOSITIONED SLIDE IN CONTAINER PER MM.
